Surveys in Differential Geometry

Volume 18 (2013)

Existence, uniqueness and removable singularities for nonlinear partial differential equations in geometry

Pages: 103 – 156

DOI: http://dx.doi.org/10.4310/SDG.2013.v18.n1.a3

Authors

F. Reese Harvey (Department of Mathematics, Rice University, Houston, Texas, U.S.A.)

H. Blaine Lawson,, Jr. (Department of Mathematics, Stony Brook University, Stony Brook, New York, U.S.A.)

Abstract

This paper surveys some recent results on existence, uniqueness and removable singularities for fully nonlinear differential equations on manifolds. The discussion also treats restriction theorems and the strong Bellman principle.

Full Text (PDF format)